# SDR CALA2021050600618

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 115,199 hours, 17,785 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 63178
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN REFERENCE LOG PAGE 625880 HMG INOP. IN REFERENCE LOG PAGE 6258880 HMG INOP DEFERRED PER MEL 2425A. ADD EMP:U288719,U235671 DISPATCH DESK: 76  HMG CAPPED DUE TO HYD LEAK PER ECRA 2420-01623 LOG PAGE 6258880 . NO LEAKS WITH LINES AND HMG CAPPED 64-2425-9-0001. HMG INOP DEFERRED PER MEL 2425A. NO PARTS AT GIG. M&E
